# SDR FDEA202209042194

- Difficulty date: September 4, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBD FWD FLAP LOWER SURFACE HAS MULTIPLE DENTS THROUGHTOUT. REPAIRD L/H WING INBD FLAP LOWER SURFACE DENT A AND DENT C IAW B757 SRM 57-53-01-  2R FIG 201 REPAIR 1 SHEET 2 AND 51-70-10-2R-2.  ORG SUB DATE:  9/6/2022
